Balanced truncation approach to model reduction of Markovian jump time-varying delay systems

Full text for this resource is not available from the Research Repository.

Zhang, H, Wu, L, Shi, Peng ORCID: 0000-0001-8218-586X and Zhao, Y (2015) Balanced truncation approach to model reduction of Markovian jump time-varying delay systems. Journal of the Franklin Institute, 352 (10). 4205 - 4224. ISSN 0016-0032

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31457
DOI https://doi.org/10.1016/j.jfranklin.2015.05.041
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Markovian jump linear system; time-varying delay; inequalities; positive matrices
Citations in Scopus 20 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login